# SDR SWAA2022032412614

- Difficulty date: September 10, 2019
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 43,308 hours, 22,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/M ACCESS REQUIRED FOR L/H STA 663 LOWER VAPOR WEB REPAIR / REMOVED AND REPLACED LH STA 663 LOWER VAPOR BARRIER IAW SRM 51-40-02-0G-0 AND BOEING DRAWING 144A7100 REV- FRAME 1 AND BOEING DRAWING 111A1001 REV A FRAME 1.
